# SDR TRAX200800773

- Difficulty date: June 8, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 2,264,628 hours, 18,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 4 CEILING EMERGENCY FLOOD LIGHTS INOP.  REMOVED AND REPLACED NR 4 BATTERY PACK AND BATTERY CHARGER IAW AMM`S 33-51-04 AND 33-51-05. OPS CHECK GOOD. CLEARED DEFER AND REMOVED PLACARD.
